# SDR AALA202307176728

- Difficulty date: July 12, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A320*
- Aircraft serial: 5594
- Aircraft time: 31,421 hours, 12,754 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED LOW SLIDE PRESSURE ON 4R. MAINTENANCE FOUND CONNECTOR FROM R4 DOOR SLIDE REGULATOR TO SLIDE HARNESS SLIGHTLY DISCONNECTED AND RE-CONNECTED IT PER AMM 25-65-44. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
